# SDR GTIA2014081901412

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 30,651 hours, 14,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200800
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY OVERWING EXIT ECAM CAME ON WHEN COVER COMING OUT OF POSITION TO LAMPS FAULTING OUT OF POSITION.  VERIFIED INSTALLATION O/H LT EMERGENCY EXIT COVER FLAP IAW AMM 52-21-11 DOOR INDICATION NORMAL, OK FOR SERVICE.
